# SDR ASOA2015070213227

- Difficulty date: June 10, 2015
- Submitted: July 2, 2015
- Operation: Air carrier
- Aircraft: N884AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7513
- Aircraft time: 30,363 hours, 27,768 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: 605
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 605, FRAME AND PREVIOUS USED DOUBLER STRAP CRACKED AT UPPER HOLE LOCATION WHERE STANDOFF SB INSTALLED AFTER INSTALLATION AT RT STR 26 AND RT STR 27.  LOCATED AND DRILLED NEW SERVICEABLE FS 605, FRAME SECTOR AND REINFORCEMENT ANGLE IAW SRM 51-40-11.  INSTALLED NEW SERVICEABLE FS 605 FRAME SECTOR AND REINFORCEMENT ANGLE IAW SRM 51-42-06 & 51-42-21 AND TR 51-32.
